# SDR QXEA200600426

- Difficulty date: January 24, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT WING LEADING EDGE LWR FLANGE HAS SLEEVE/BUSHING MIGRATING OUT OF SCREW HOLE .15 INBOARD OF NACELLE.  MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-02, Q400 SRM 51-21-10-380-801 SUB TASK 51-21-10-380-001, SRM 51-25-10-370-801 AND HORIZON EA 6-57-431.
